Skip to Content

Is cephalexin supposed to taste and smell bad?

Answers (1)

3 Aug 2009

Yes! It is often very hard for manufacturers of medicines to disguise how bad drugs smell!!

Antibiotics are very pungent smelling.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Have any long term Cymbalta users reported loss of smell and tastebuds?

I have been taking Cymbalta for approx. 7 years. About 1 month ago I lost my ability to smell and my taste buds have shut down. At first I thought it ...

2 answers 24 Aug 2010

Has anyone suffered from loss of taste/smell since taking Levaquin?

I took it for 5 days almost 2 months ago & haven't been able to taste or smell since. Any comments or solutions?

1 answer 23 May 2011

I have lost a lot of my senses of taste and smell. Could Lovaza be contributing to this loss?

I take three Lovaza capsules - two in the morning and one at night. I have been noticing a decrease in my senses of taste and smell. Is this a ...

1 answer 14 Sep 2011

Linzess - Have you noticed a change in your sense of smell in general and taste on certain foods ?

I have a very odd taste when I eat lettuce or things with lettuce and some other various foods (like a burger). This is a lingering taste. Then when ...

2 answers 6 Sep 2013

After taking Nostrilla, I have lost all sense of smell or taste. Can you please help me NOW?

Dec 3 of 2013, I used Nostrilla for 3 days at the proper dosage and since Dec 6th I have NO taste buds or sense of smell. Have been to a doctor, ...

2 answers 10 Jan 2014